Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have getting these weird marks on my upper leg or rather upper thigh

hello i am 18 years old. For about 4 years now i have getting these weird marks on my upper leg or rather upper thigh. Its like a violet cuts appear in a burning sensation. It appears and disappears from time to time. I drink about 8 cups of those 32 oz cups of water a day. Meaning i am always thirsty. It recently started to consern me because it all of the sudden appeared on my left hand. I need advice online because i am shy about going to the doctor and rather hear what you guys think and if you need more info please feel free to ask and i perfer to solve this problem online. i forgot to mention that i have a bruise on my left thigh thats been there over a year or two. More about me. i eat a lot of unprocessed food because i am too lazy to cook my own food so alot of hotpockets and ramen noodles and mostly cereal everyday. i take vitamins every day but only recently have i took them daily i usually used to take them once a week but recent 4 months i been taking them everyday, including a teen multivitamin, super b complex and flax oil. and ive been masterbating for the last 4 years. not daily but about 4 to 5 times a week. it veries from week to week though.
Asked On : Sat, 12 Feb 2011
Answers:  3 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi kyle;
get a complete blood count (CBC) done.check platelet count if it is low.if yes then show to some physician .also don't feel shy to show it to some doctor.
Answered: Sat, 12 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear kyle
your saying that you are always thirsty calls for examination of sugar level in blood. The description of violet cuts can be due to patechial haemorrhage, this can be result of over dose of drugs like asprin or drugs which make blood thin or due to lack of platelet count.Herbal medicines can be advised after proper diagnsis.
Answered: Sat, 12 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi! kyle mcpherson,
Welcome to HealthcareMagic forum,
I suppose what you are getting is LICHEN PLANUS,which manifest as linear voilaceous lesions assoc with mild itching ,since you are getting it since last 4 yrs.If not it can be a echymotic lesions which can be because of low platelet count.So get yourself tested by a dermatologist and plz don't feel shy about it.
take care,
Answered: Sat, 12 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor